# SDR 2019FA0000054

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: General aviation
- Aircraft: N79334
- Make and model: Mooney M20C
- Aircraft serial: 2998
- Aircraft time: 2,300 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 730011
- Condition: Corroded
- Location: Zone 100
- Part time: 2,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE FROM RESERVOIR THAT RUNS ALONG THE INSIDE OF THE FIREWALL AND DOWN THE RIGHT CABIN WALL TO JUST BELOW THE FORWARD EDGE OF CABIN DOOR WAS FOUND CORRODED THROUGH IN TWO LOCATION. THE FIRST LOCATION WAS WHERE THE LINE RUNS BEHIND THE RADIO COOLING VENT. THIS CORROSION RESULTED FROM CONTACT WITH THE SCAT DUCT TO THE COOLING VENT. THE SECOND LOCATION WAS BEHIND THE RIGHT LOWER SIDE PANEL. THIS CORROSION WAS CAUSED BY CONTACT WITH REAR SEAT HEATER VENT SCAT DUCT.
